# SDR QXEA2009060800438

- Difficulty date: June 5, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 4,997 hours, 5,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 778-782
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 -  RT INBD SEAT TRACK AT APPROX STA 778 TO 782 HAS CORROSION WHERE THE TIE DOWN RING WAS.  REMOVED CORROSION FROM AFFECTED AREA IAW RD 8/4-53-884 NOTES 1,3 AND 5.  MAX DEPTH OF BLEND IN SEAT TRACK CHANNEL IS .022 INCH MAX BLEND ON TOP OF THE SEAT TRACK CLAW IS .007.  BLEND IS WITHIN LIMITS AS PER RD 8/4-53-884.  PERFORMED HFEC INSP BLENDED AREA FOR CRACKS IAW NDTM PART 6, 51-00-01-250-801, NO CRACKS NOTED.  ALODINED PRIMED AND PAINTED BLENDED AREA IAW RD 8/4-53-884 GEN NOTES 4,6.
